# SDR AALA202406066038

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 22,900 hours, 9,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FORWARD FLIGHT ATTENDANT FLASHLIGHTS INOPERATIVE. REPLACED INBOARD (AALA202406063803) AND OUTBOARD FLASHLIGHT BATTERIES.
